American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents
View Article: PDF

[2] E. Mukhin, V. Tarasov and A. Varchenko. Gaudin Hamiltonians generate the Bethe algebra of a tensor power of the vector representation of $\mathfrak{gl}_{N}$. St. Petersburg Math. J. 22 (2011) 463-472. MR 2729945.
Abstract, references, and article information
View Article: PDF

[3] A. Gerasimov, D. Lebedev and S. Oblezin. Quantum Toda chains intertwined. St. Petersburg Math. J. 22 (2011) 411-435. MR 2729942.
Abstract, references, and article information
View Article: PDF

[4] Anders C. Hansen. On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011) 81-124. MR 2726600.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1